Doctor insights on:
Can Low Potassium Cause Dizziness
Yes, and other probs: Hypokalemia (or low potassium), affects skeletal muscle place in the body, and cardiac muscle. Therefore typical symptoms are muscle weakness, headaches, abnormal gastrointestinal sx. The most serious problem is cardiac muscle contractility and rhythm problems, including serious arrhythmias and death. Must know how severe it is, and must find cause. Diuretics, adrenal disease, diarrhea are some. ...Read more
Depends on how low. : By the time your blood potassium is low the total body potassium is really depleted. Slightly low potassium on it's own should not cause any arrhythmias. In combination with certain medications heart rhythm abnormalities may occur. Very low levels of potassium can cause serious arrhythmias. You should have your pcp follow this closely. ...Read moreSee 1 more doctor answer
In the extreme: Hi. You should be being treated with calcitriol and calcium for your hypoparathyroidism. If you don't take your calcium & calcitriol, your calcium can get very low, and if very low, dizziness can ensue. Be safe, treat your hypocalcemia. I recommend you run your calcium at or just below the lower limit of the normal range, so you don't have too high urinary calcium and risk kidney stones. Good luck ...Read more
Possibly: A person who is taking Advair may experience low potassium and symptoms like muscle cramps, weakness, and abnormal heartbeat. Even if so, though, it’s *highly unlikely* that Advair’s the only cause. (Maybe a change in potassium or other electrolyte unrelated to Advair at all.) And while your lab work has likely been followed occasionally (once per year?), it may be good to contact your doctor. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Are hot flashes a sign of low potassium level?
- Can low potassium cause seizures?
- Could low blood potassium cause shortness breath
- Ask a doctor a question free online
- Can dehydration cause low potassium?
- Can low potassium cause death?
- Can excess potassium cause tremors?
- Can low potassium cause swelling in the feet?
- Talk to a pharmacologist online for free